Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.1k Members
Avatar universal

PLEASE WHOEVER CAN GIVE INPUT GIVE

Symptoms

weight loss
dry skin
some red spots and rashes
eye blurriness and floaters
Weakness
fatigue
Sometimes dry mouth
Stiffness in body
heart palpitations on any activity

TEST I HAVE DONE
HIV DUO TEST - 3 , 4 , 6 , 8 WEEKS AFTER EXPOSURE ORAL
CBC - 3 TEST
URINE ANALYSIS
STOOL ANALYSIS
ECG
STRESS TEST
LUNG - BLOW TEST
ENT CHECK
EYE RETINA CHECK
Vdrl for sphylis
hepatitis B
BIOCHEMISTRY
LIPID PROFILE
THYROID SENSITIVE TSH SERUM
VITAMIN  B12 - DEFICIENT 169 ( 211-946)
VITAMIN D - DEFICIENT 14 ( 30 MIN)
GASTROINTESTINAL NORMAL
CVS NORMAL
CVS NORMAL
GLUCOSE FASTING NORMAL
GLUCOSE POST PRANDIAL NORMAL
2nd LIPID PROFILE - VLDL LITTLE HIGH
2ND BIOCHEMISTRY - ALBUMIN SERUM LITTLE HIGH
ALBUMIN /GLOBULIN ratio - high
RADIOGRAPH OF CHEST NORMAL
8 Responses
6886003 tn?1457234722
Dry skin and red spots could be ezima your symptoms couldbe a combination of issues. Good luck
Avatar universal
    You show that you are vitamin D3 deficient and also vitamin B 12.   Are you taking supplements now?
     Have you talked to your doctor about seeing a dietician?  Good nutrition is so important to our health.
     Are you getting enough sunshine?  
You might try Guggul from the health food store to help your thyroid.  A slow thyroid causes dry skin and eczema.
     I hope this information was helpful.  Wishing you the best ...
Avatar universal
Yes I am taking b 12  1500 mcg everyday and vitamin d3
60000 IU once a week
Avatar universal
Yes that's what I feel .  So which kind of a Dr. Should I show

@ silverfox
@loulella13
what kind of a Dr.  Should I consult ?
Avatar universal
  I think I would start with an endocrinologist.  Parathyroid problems are often overlooked and usually show up as a vit. D deficiency.  You could have a growth on the parathyroid causing your problems.  
    At any rate, an endo should be able to help as this seems to be a hormonal problem of sorts.
    Please keep us informed.  Wishing you the best .
Avatar universal
Hi silver fox . I showed to an gastronologist. He said nothing wrong with your stomach . He asked me to repeat hiv and vdrl.  Now I am scared again .
Avatar universal
    Go to a health food store and buy some acidophilus.  Sometimes we need probiotics and the doctors won't tell us.
     Also eating dill pickles can help the stomach.  Fermented foods like sauerkraut fermented milk are also good for the stomach.

      Don't panic.  There are ways to treat HIV if you have that.  I am sure that the doctor doesn't know what is causing your problem and is repeating tests because he feels he is missing something.  
      Behcets is a disease that causes floaters and sores.  

So, don't panic.  Let the doctor do his work to find out what the problem is.  

    Wishing you the best.  Please let us know what he finds.  We care.
Avatar universal
There is no cure for hiv.  Also as I have also consulted with a internal medicine specialist for infectious diseases. She said I could trust my results and it's all anxiety that I am going though. Ya the doctor did write a probiotic ta tablet
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.